American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 148 found      Go to page: 1 2 3 4 5

[31] Peter W. Bates, Kening Lu and Chongchun Zeng. Existence and persistence of invariant manifolds for semiflows in Banach space. Memoirs of the AMS 135 (1998) MR 1445489.
Book volume table of contents   

[32] Luis Barreira and Jörg Schmeling. Invariant sets with zero measure and full Hausdorff dimension. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 114-118. MR 1475536.
Abstract, references, and article information   
View Article: PDF

[33] Boris Hasselblatt and Amie Wilkinson. Prevalence of non-Lipschitz Anosov foliations. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 93-98. MR 1465582.
Abstract, references, and article information   
View Article: PDF

[34] Károly Simon. The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients. Proc. Amer. Math. Soc. 125 (1997) 1221-1228. MR 1350964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kazuhiro Sakai. Diffeomorphisms with persistency. Proc. Amer. Math. Soc. 124 (1996) 2249-2254. MR 1317049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hiroshi Ikeda. $\Omega$-inverse limit stability theorem. Trans. Amer. Math. Soc. 348 (1996) 2183-2200. MR 1355074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Yong Moo Chung. The largeness of sets of points with non-dense orbit in basic sets on surfaces. Proc. Amer. Math. Soc. 124 (1996) 1615-1624. MR 1307504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mark Pollicott and Richard Sharp. Growth series for the commutator subgroup. Proc. Amer. Math. Soc. 124 (1996) 1329-1335. MR 1327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yuri Kifer. Fractal Dimensions and Random Transformations. Trans. Amer. Math. Soc. 348 (1996) 2003-2038. MR 1348865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Matthew Nicol. A Bernoulli toral linked twist map without positive Lyapunov exponents . Proc. Amer. Math. Soc. 124 (1996) 1253-1263. MR 1327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Héctor Sánchez-Morgado. R-torsion and zeta functions for analytic Anosov flows on 3-manifolds. Trans. Amer. Math. Soc. 348 (1996) 963-973. MR 1348868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ale Jan Homburg. Global aspects of homoclinic bifurcations of vector fields. Memoirs of the AMS 121 (1996) MR 1327210.
Book volume table of contents   

[44] Hiroshi Ikeda. Infinitesimally stable endomorphisms . Trans. Amer. Math. Soc. 344 (1994) 823-833. MR 1250821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Sen Hu. A proof of $C\sp 1$ stability conjecture for three-dimensional flows . Trans. Amer. Math. Soc. 342 (1994) 753-772. MR 1172297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Fernanda Botelho and Liang Chen. Chain transitivity and rotation shadowing for annulus homeomorphisms . Proc. Amer. Math. Soc. 118 (1993) 1173-1177. MR 1169877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Patrick D. McSwiggen. Diffeomorphisms of the torus with wandering domains . Proc. Amer. Math. Soc. 117 (1993) 1175-1186. MR 1154247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Tom Farrell and Lowell Jones. Markov cell structures near a hyperbolic set. Memoirs of the AMS 103 (1993) MR 1142492.
Book volume table of contents   

[51] Joe Christy. Branched surfaces and attractors. I. Dynamic branched surfaces . Trans. Amer. Math. Soc. 336 (1993) 759-784. MR 1148043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Boris Hasselblatt. Bootstrapping regularity of the Anosov splitting . Proc. Amer. Math. Soc. 115 (1992) 817-819. MR 1101985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yves Benoist, Patrick Foulon and François Labourie. Flots d'Anosov \`a distributions stable et instable diff\'erentiables . J. Amer. Math. Soc. 5 (1992) 33-74. MR 1124979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jonathan Ashley, Bruce Kitchens and Matthew Stafford. Boundaries of Markov partitions . Trans. Amer. Math. Soc. 333 (1992) 177-201. MR 1073772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Bo Deng. The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points . Trans. Amer. Math. Soc. 331 (1992) 15-53. MR 1024768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Takehiko Morita. The symbolic representation of billiards without boundary condition . Trans. Amer. Math. Soc. 325 (1991) 819-828. MR 1013334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Gregory J. Davis. Infinitely many co-existing sinks from degenerate homoclinic tangencies . Trans. Amer. Math. Soc. 323 (1991) 727-748. MR 982238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Mark R. Snavely. Markov partitions for the two-dimensional torus . Proc. Amer. Math. Soc. 113 (1991) 517-527. MR 1076579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 148 found      Go to page: 1 2 3 4 5